Alert archive / New York / Flash Flood Warnings in 2019

Flash Flood Warning 7, NWS Albany, NY

August 17, 2019Herkimer County, New York

NWS Albany, NY issued this flash flood warning at Aug 17, 2019, 3:38 PM EDT for Herkimer County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2019, 3:38 PM EDT (19:38 UTC)
Expired
Aug 17, 2019, 6:25 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 86 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 4:00 PM EDTFLASH FLOODPoland, NYFLOODING IN THE TOWNS OF POLAND AND NEWPORT. 2.5 FEET OF WATER ON ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

623 
WGUS51 KALY 171938
FFWALY
NYC043-172245-
/O.NEW.KALY.FF.W.0007.190817T1938Z-190817T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
338 PM EDT Sat Aug 17 2019

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Southern Herkimer County in eastern New York...

* Until 645 PM EDT.

* At 338 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Frankfort, Dolgeville, Newport, Middleville, Poland, Cold Brook,
  Fairfield, Norway, West Frankfort, Corrado Corners, Curtis, Farrel
  Corner, Countryman, Gulph, Burrell Corners, Kelhi Corners, Shedd
  Corners, Stewart Corners, Old City and Gray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4322 7507 4324 7507 4323 7510 4324 7511
      4331 7493 4323 7479 4312 7475 4311 7477
      4310 7477 4298 7521 4305 7522

$$

JEC
1 follow-up statement
783 
WGUS71 KALY 172225
FFSALY

Flash Flood Statement
National Weather Service Albany NY
625 PM EDT Sat Aug 17 2019

NYC043-172235-
/O.CAN.KALY.FF.W.0007.000000T0000Z-190817T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Herkimer NY-
625 PM EDT Sat Aug 17 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN HERKIMER COUNTY IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4322 7507 4324 7507 4323 7510 4324 7511
      4331 7493 4323 7479 4312 7475 4311 7477
      4310 7477 4298 7521 4305 7522

$$

JEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 1:42 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 17, 1:42 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
142 PM EDT Sat Aug 17 2019

.SYNOPSIS...
An unsettled weather pattern will continue today and Sunday with
increasing humidity levels and chances of afternoon showers and
thunderstorms especially in the afternoon into the early evening.
The heat and humidity will become oppressive by Monday with still
the threat of an afternoon shower or thunderstorm.  Relief from the
heat and humidity will not arrive until late Wednesday into Thursday
when a cold front moves through eastern New York and western New
England.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 130 PM EDT...latest radar showing a line of showers to our
west and small cells developing across the Adirondacks and north
of the Capital Region.

A moist and moderately unstable air mass will be in place with
sfc dewpts in the 60s to lower 70s this afternoon. SBCAPEs will
be in the 1000-2000 J/kg range per the NAM and also the latest
00Z HREFs indicate mean MUCAPE values in the 1000-2000+ J/kg
range over the forecast area. The fast southwesterly flow will
continue aloft with 0-6 km bulk shear values in the 25-40 kt
range. The mid-level lapse rates do not look impressive at less
than 6C/km...but a variety of lifting mechanisms may come into
play. An inverted sfc pressure trough slices through the region
north and west of low pressure south of NYC. A lake breeze
boundary is shown in the Hi-resolution CAM guidance for the
afternoon, and a pronounced short-wave trough is currently
moving towards the region from the central Great Lakes Region.
Some multi-cells and perhaps an isolated supercell or two are
possible this afternoon eventually organizing into lines. The
timing and extent of sfc heating are a bit nebulous, but that
weak sfc ridging from the OH Valley should burn off the morning
mist and stratus. The current Marginal Risk looks good. We
believe damaging winds would be the main threat from the taller
updrafts and cores dropping out. Isolated large hail is also
possible. Enhanced wording was placed in the forecast grids from
the mid pm into the early evening. Some locally heavy rainfall
is possible with PWATS running +1 to +2 STD DEVs above normal
based on the latest GEFS. The WPC Day 1 Excessive Rainfall
graphic has most of the region in a Marginal Risk of rainfall
exceeding the FFG guidance.

The coverage of showers/t-storms should increase with the peak
diurnal heating in the mid afternoon (around 4 pm). The 00Z
WRF-ARW really hits the forecast area hard based on the
simulated reflectivity product between 22Z-02Z/SUN with an
impressive line eventually forming. The 03Z-08Z 3-km HRRR runs
show some similarities, but are a tad faster. The 3-km NAMnest
has a little less coverage. Bottom line, some strong to severe
thunderstorms will be possible with increasing humidity levels.

Highs today will be slightly above normal with 80-85F readings
generally in the valley areas, and 70s over the higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Tonight...The shower and thunderstorm threat continues to
around midnight. Some additional showers may linger with an
isolated thunderstorm with the passage of the short-wave trough.
It will be muggy with patchy fog forming again. Lows will be in
the upper 50s over the southern Adirondacks, but 60s in most
other locations, except spotty 70F readings in the mid Hudson
Valley.

Sunday...The forecast has become a bit murkier on Sunday with
the coverage of showers and thunderstorms once again being a bit
more than previous forecast in the pm, as a wave of low
pressure migrating along a frontal boundary south of the region
will focus some pm showers and storms. The actual frontal
boundary may try to punch into parts of the region and increase
the humidity levels into early next week. Some gusty winds may
occur with any thunderstorms, and localized heavy rainfall may
be possible again. Instability values look slightly lower than
today. Heat indices look to be in the lower 90s in the valley
areas. Highs will be in the mid to upper 80s in the valleys and
mid 70s to lower 80s over the hills and mtns.

Sunday night...The showers and thunderstorms will decrease with
the loss of the diurnal heating after midnight, and the thermal
or weak warm frontal boundary moves north of the region. Lows
will be in the lower 60s to around 70F. Some patchy or areas of
fog may form if the skies clear some.

Monday...Oppressive heat and humidity settles into the region
with dewpts getting into the mid 60s to lower 70s. Temps will
rise into the 80s to lower 90s. A few 70s are possible over the
southern Dacks. The combination of air temps in the upper 80s to
lower 90s in the Hudson River Valley, and sfc dewpts in the
upper 60s and lower 70s will produce heat indices potentially in
the mid 90s to around 100F. We will continue mention of a heat
advisory in the HWO. A sfc trough or weak cold front may slide
south/southeast from the Great Lakes Region and southeast Canada
focusing some showers or thunderstorms in the afternoon with the
greatest threat from the I-90 corridor north and west. Limited
relief from the heat is expected.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
An active weather pattern will continue through the first half of
the week with an unseasonably hot and humid airmass in place,
followed by dry and cool conditions to end the work week.

Multiple impulses moving through a quick upper level flow pattern
will result in continued chances for showers and thunderstorms
through Thursday. The best chances for thunderstorms will primarily
be during the afternoon and evening hours each day with maximum
daytime heating. However, timing of the individual impulses remains
tricky as we have seen the impulses spark off storms even during the
overnight periods the past couple of nights. Have therefore kept at
least slight chance to chance pops in the forecast through Thursday
evening. The highest chance for widespread showers and storms looks
to be Wednesday afternoon into Thursday as the main upper level
trough deepens across southeast Canada, sending a series of
boundaries through the region. Models indicate that the main cold
front will pass through sometime on Thursday, with cooler and less
humid air filtering into the region. High pressure will also build
in at the surface, resulting in dry weather Friday and through the
weekend.

Temperatures Tuesday and Wednesday will warm into the upper 80s in
the valleys, with low 80s in the high terrain. This, combined with
high dew points, will result in heat indices in the mid to upper
90s. Temps return to seasonable values Thursday through the
weekend.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Expect showers and the chance of thunderstorms across the TAF
routes this afternoon and evening. At this time...will include
VCTS across all TAF sites. Ceilings and vsibilities will be
reduced at times during showers and Thunderstorms. Fog/low
stratus is expected to develop after 3-4z overnight with low
level moisture in place.

Winds will be southerly at 5 to 10 kts today and become light
to calm overnight tonight.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Slight Chance of SHRA.
Wednesday: Moderate Operational Impact. Likely SHRA...TSRA.

&&

.FIRE WEATHER...
An unsettled weather pattern will continue today and Sunday with
increasing humidity levels and chances of afternoon showers and
thunderstorms especially in the afternoon into the early evening.
The heat and humidity will become oppressive by Monday with still
the threat of an afternoon shower or thunderstorm.

The RH values will only drop as low as 50 to 70 percent this
afternoon and Sunday afternoon. The max RH values will be close
to 100 percent Sunday morning with fog and some dew formation.

The winds will be south to southwest at 5 to 15 mph today and
be 10 mph or less tonight and Sunday.

&&

.HYDROLOGY...
Widespread hydrological issues on the main stem rivers are not
expected the next several days into the middle of next week.

Today into the mid week, there will be an isolated to scattered
threat for showers and thunderstorms each day, mainly during
the afternoon and early evening hours. There will be a threat
for locally heavy downpours, as humidity levels and dewpoints
will be increasing this weekend into early next week. Any
thunderstorm will be capable of producing flooding of urban, low
lying or poor drainage areas. Some brief elevated flows may be
possible from cloud bursts from thunderstorms on brooks,
streams, creeks and other small bodies of water.

Drier and cooler weather may return by Wednesday night into
Thursday when a cold front sweeps through the region.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...VTK
NEAR TERM...VTK
SHORT TERM...Wasula
LONG TERM...JLV
AVIATION...VTK
FIRE WEATHER...Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Aug 17, 4:24 AM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
424 AM EDT Sat Aug 17 2019

MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-VTZ013>015-
181100-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
424 AM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for western Massachusetts, east
central New York including the eastern Catskills, Helderbergs, Mohawk
Valley, Schoharie Valley, Greater Capital Region, Lake George
Saratoga Region, northern and central Taconics, and the southern
Adirondacks and southern Vermont.

.DAY ONE...Today and tonight.

There is a Marginal Risk that scattered thunderstorms this afternoon
into this evening may become severe producing damaging winds of 58
mph or greater and or some large hail quarter size or greater. Some
locally heavy rainfall may also cause poor drainage flooding of low
lying areas and ponding of water on roads.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms each day Sunday through
Wednesday, mainly during the afternoon and evening hours. Any
thunderstorm will be capable of locally heavy rainfall which may lead
to water ponding on roadways and poor drainage flooding in low lying
areas.

The combination of heat and high humidity may allow heat index
values to approach or exceed heat advisory levels during the
afternoon hours Monday and Tuesday in the Hudson Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

CTZ001-013-NYZ064>066-181100-
Northern Litchfield-Southern Litchfield-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
424 AM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for northwestern Connecticut and
the mid Hudson Valley and southern Taconics of east central New
York.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible this afternoon into
this evening. Some gusty winds and locally heavy rainfall are
possible with any thunderstorms. Ponding of water on roadways and
poor drainage flooding of low lying areas is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms each day Saturday through
Wednesday, mainly during the afternoon and evening hours. Any
thunderstorm will be capable of locally heavy rainfall which may
lead to water ponding on roadways and poor drainage flooding in low
lying areas.

The combination of heat and high humidity may allow heat index
values to approach or exceed heat advisory levels during the
afternoon hours Monday and Tuesday in the mid Hudson Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 3:05 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Albany NY
305 PM EDT Sat Aug 17 2019

NYZ033-171930-
Hamilton-
305 PM EDT Sat Aug 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON COUNTY...

At 305 PM EDT, a strong thunderstorm was located over Brown Tract
Pond Campground, or 15 miles east of Old Forge, moving northeast at
30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Blue Mountain Lake, Eighth Lake Campground, Brown Tract Pond
Campground, Forked Lake Public Campground, Raquette Lake, Lake Durant
Campground, Golden Beach Campground, Hasbroucks, Eagle Nest, Quaker
Beach, Sagamore, Woods, Sagamore Lake and Kamp Kill Kare.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4371 7472 4381 7480 4398 7451 4381 7435
TIME...MOT...LOC 1905Z 238DEG 24KT 4380 7468

JEC
Special weather statement, Aug 17, 3:11 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
311 PM EDT Sat Aug 17 2019

NYZ038-171945-
Southern Herkimer-
311 PM EDT Sat Aug 17 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HERKIMER COUNTY...

At 311 PM EDT, a strong thunderstorm was located over Utica, moving
northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Ohio, Newport,
Middleville, Poland, Cold Brook, Russia, Fairfield, Elizabethtown,
Norway, Jersalem Hill, West Frankfort, Corrado Corners, Cedar Lake,
Farrel Corner and Countryman.

This includes Interstate 90 near exit 30.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7512
      4325 7514 4334 7495 4306 7481 4291 7520
      4305 7522
TIME...MOT...LOC 1911Z 238DEG 24KT 4308 7520

JEC
Local storm report, Aug 17, 3:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 SSW NISKAYUNA         42.81N  73.90W
08/17/2019                   SCHENECTADY        NY   NWS EMPLOYEE

            SEVERAL LARGE LIMBS DOWN ON WEST ALLEY IN THE CITY OF
            SCHENECTADY.

&&

EVENT NUMBER ALY1902724

MSE
Local storm report, Aug 17, 3:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       1 NNE HAWTHORNE HILL    42.80N  73.88W
08/17/2019  M2.60 INCH       SCHENECTADY        NY   NWS EMPLOYEE

            2.6 INCHES OF RAIN.

&&

EVENT NUMBER ALY1902725

MSE
Local storm report, Aug 17, 3:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      SCHENECTADY             42.80N  73.93W
08/17/2019                   SCHENECTADY        NY   SOCIAL MEDIA

            STREET FLOODING IN THE CITY OF SCHENECTADY.

&&

EVENT NUMBER ALY1902726

MSE
Local storm report, Aug 17, 3:35 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT SAT AUG 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             SCHENECTADY             42.80N  73.93W
08/17/2019  M1.00 INCH       SCHENECTADY        NY   SOCIAL MEDIA

            DIME TO NICKLE SIZED HAIL IN THE CITY OF SCHENECTADY.

&&

EVENT NUMBER ALY1902727

MSE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:39 PM EDTSpecial Weather StatementALYOtsego36 min
Aug 16, 9:11 PM EDTSpecial Weather StatementALYOneida49 min
Aug 16, 9:25 PM EDTSpecial Weather StatementALYOneida35 min
Aug 16, 9:44 PM EDTSpecial Weather StatementALYSchoharie46 min
Aug 16, 10:25 PM EDTSpecial Weather StatementALYSchoharie50 min
Aug 16, 10:56 PM EDTSpecial Weather StatementALYOneida34 min
Aug 17, 12:32 AM EDTSpecial Weather StatementALYFulton58 min
Aug 17, 2:07 PM EDTAreal Flood AdvisoryALYSchenectady2 hr
Aug 17, 2:19 PM EDTSpecial Weather StatementALYHerkimer26 min
Aug 17, 2:33 PM EDTFlash Flood WarningALYSchenectady96 min
Aug 17, 2:36 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady54 min
Aug 17, 2:38 PM EDTSpecial Weather StatementALYSaratoga37 min
Aug 17, 2:45 PM EDTSevere Thunderstorm WarningALYSaratoga46 min
Aug 17, 3:05 PM EDTSpecial Weather StatementALYHamilton25 min
Aug 17, 3:11 PM EDTSpecial Weather StatementALYOneida34 min
Aug 17, 3:16 PM EDTAreal Flood AdvisoryALYSaratoga52 min
Aug 17, 3:26 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer3 hr
Aug 17, 3:58 PM EDTSpecial Weather StatementALYHamilton32 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren58 min
Aug 17, 4:17 PM EDTAreal Flood AdvisoryALYHamilton, Warren2 hr
Aug 17, 4:19 PM EDTSpecial Weather StatementALYMontgomery26 min
Aug 17, 4:24 PM EDTSpecial Weather StatementALYSaratoga36 min
Aug 17, 4:25 PM EDTSpecial Weather StatementALYWarren35 min
Aug 17, 4:29 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga61 min
Aug 17, 4:36 PM EDTSpecial Weather StatementALYFulton24 min
Aug 17, 4:47 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Saratoga, Schenectady, Schoharie58 min
Aug 17, 4:55 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren, Washington65 min
Aug 17, 5:05 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie55 min
Aug 17, 5:15 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady60 min
Aug 17, 5:34 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady, Washington56 min
Aug 17, 5:51 PM EDTSpecial Weather StatementALYSchoharie24 min
Aug 17, 5:55 PM EDTSpecial Weather StatementALYAlbany35 min
Aug 17, 6:03 PM EDTSpecial Weather StatementALYAlbany27 min
Aug 17, 6:09 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington66 min
Aug 17, 6:24 PM EDTSpecial Weather StatementALYGreene36 min
Aug 17, 6:31 PM EDTSpecial Weather StatementALYColumbia, Rensselaer44 min
Aug 17, 7:32 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster118 min
Aug 17, 7:48 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster57 min

Nearby

Flash Flood Warnings in New York, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.